EconPapers    
Economics at your fingertips  
 

On internally corrected and symmetrized kernel estimators for nonparametric regression

Oliver Linton () and David Jacho-Chávez ()

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2010, vol. 19, issue 1, 166-186

Keywords: Multivariate regression; Smoothing matrix; Symmetry; 62G08; 62G20 (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s11749-009-0145-y (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:19:y:2010:i:1:p:166-186

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2

DOI: 10.1007/s11749-009-0145-y

Access Statistics for this article

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino

More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2021-03-29
Handle: RePEc:spr:testjl:v:19:y:2010:i:1:p:166-186